MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. CARBOSEAL VALSALVA ASCENDING AORTIC PROSTHESIS; MECHANICAL HEART VALVE PROSTHESIS

SORIN GROUP ITALIA S.R.L. CARBOSEAL VALSALVA ASCENDING AORTIC PROSTHESIS; MECHANICAL HEART VALVE PROSTHESIS
Model Number CP-025
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/27/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2019 a patient received a carboseal valsalva cp-025 as part of an aortic valve replacement of a different valve implant.The device was explanted after 10 days on (b)(6) 2019 using the bentall procedure.As of now, it is unknown what device had been already implanted and why the carboseal was explanted.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.The manufacturer has made several attempts to retrieve additional information regarding the event.At this time no information has been received.Because the device is not available, and there is no further information, no additional investigations can be performed at this time.Due to the limited event information and the investigations presently possible the root cause of the event cannot be determined.The device history review confirmed the device satisfied all material, visual and performance standards required at the time of manufacture and release.

Brand Name
CARBOSEAL VALSALVA ASCENDING AORTIC PROSTHESIS
Common Device Name
MECHANICAL HEART VALVE PROSTHESIS
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia, vc
MDR Report Key9263668
Report Number1718850-2019-01154
Device Sequence Number2550454
Product Code LWQ
UDI-Device Identifier08022057013552
UDI-Public(01)08022057013552(240)CP-025(17)221001
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2020
Report Date (Section F) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/10/2022
Device Model NumberCP-025
Device Catalogue NumberCP-025
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/03/2019
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer10/03/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/03/2019
Initial Report FDA Received Date10/31/2019
Supplement Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR